|Going off meds follow up comment
Sep 30, 2006
with regard to a question on "Going Off Meds" 26/09/06 "BY" -I would ask, is BY is a man, has he had his testotsterone levels checked: -I found that My testosterone levels were very low, and I had similar symptoms and have been taking testosterone IM weekly ever since, and the problem has gone away....
| Response from Dr. Pierone
Hello and thanks for posting. Here is a link to the post that you mention. You are correct that fatigue is sometimes related to low testosterone readings in men. Another potential cause for fatigue is obstructive sleep apnea, which appears to be more commonly observed in association with HIV infection.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Groin Pain After Insertive Anal Sex Worried I Have HIV
- Headache After Giving A Bj Worried I Have HIV
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
- Can I Get Crabs With Condom On?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.